Singular Poisson equations on Finsler–Hadamard manifolds

Csaba Farkas, Alexandru Kristály, Csaba Varga

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

In the first part of the paper we study the reflexivity of Sobolev spaces on non-compact and not necessarily reversible Finsler manifolds. Then, by using direct methods in the calculus of variations, we establish uniqueness, location and rigidity results for singular Poisson equations involving the Finsler–Laplace operator on Finsler–Hadamard manifolds having finite reversibility constant.

Original languageEnglish
Pages (from-to)1219-1241
Number of pages23
JournalCalculus of Variations and Partial Differential Equations
Volume54
Issue number2
DOIs
Publication statusPublished - Oct 22 2015

Keywords

  • 53C60
  • 58J05
  • 58J60

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Singular Poisson equations on Finsler–Hadamard manifolds'. Together they form a unique fingerprint.

  • Cite this